| Catalog Number |
5515-F-502 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
12/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#: 5520b500; triathlon prim cem fxd bplt #5; lot#: blx9c it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported the patient's right knee was revised due to pain and suspected femoral loosening (surgeon had reported lucency anteriorly of the femur).Intra-operatively, it was noted the femur was difficult to remove.Surgeon's original plan was to revise the femur but decided to convert the entire ps knee to a ts knee with stems and augments.There were no allegations against the revised insert.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
An event regarding loosening involving a triathlon femoral component was reported.The event was not confirmed.Method & results -product evaluation and results: visual inspection of the photographs provided indicate that the femoral component is covered in biological matter.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-product history review: not performed as the device lot details were not provided.-complaint history review: not performed as the device lot details were not provided.Conclusions: visual inspection of the photographs provided indicate that the femoral component is covered in bone cement.Based on visual inspection, the loosening event cannot be confirmed as the cement appears well-adhered.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported the patient's right knee was revised due to pain and suspected femoral loosening (surgeon had reported lucency anteriorly of the femur).Intra-operatively, it was noted the femur was difficult to remove.Surgeon's original plan was to revise the femur, but decided to convert the entire ps knee to a ts knee with stems and augments.There were no allegations against the revised insert.Rep confirmed that no further information will be released by the hospital or surgeon.